# SDR 96FDEA01165

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6540273
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0516 AND 047, CORROSION (C53-111-01-3), (C53-113-01-2) ON FRAME SHEAR TIE AT BS 970 LBL 12 WL 139.  *S/D*  BLENDED CORROSION ON SHEAR TIE, FOUND TO BE OUT OF LIMITS.  REPAIRED PER FEDEX SRM 53-10-4.
